# SDR YENA2023091101064

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 47,753 hours, 16,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#46, LGA-TPA. 'BURNT CRAYON SMELL TAXING/SMELL DISSIPATED INCREASE DIRTY SOCK SMELL DESCENT; NO HISTORY FOR 30 DAYS IN M&E SYS ODOR NOT PRESENT. COMPLIED WITH INFO NOTICE 2017-T015J SECT A ISOLATED FAULT TO TYPE 10 A 1 C PER TSM 05-50-00-810-085B/D A/C IS OK FOR SVC.'
